Levi, Fr., Streckenkomplexe auf Flächen. (Zweite Mitteilung.)

Mathematische Zeitschrift (1925)

  • Volume: 22, page 45-61
  • ISSN: 0025-5874; 1432-1823

How to cite


"Levi, Fr., Streckenkomplexe auf Flächen. (Zweite Mitteilung.)." Mathematische Zeitschrift 22 (1925): 45-61. <http://eudml.org/doc/167833>.

journal = {Mathematische Zeitschrift},
pages = {45-61},
title = {Levi, Fr., Streckenkomplexe auf Flächen. (Zweite Mitteilung.)},
url = {http://eudml.org/doc/167833},
volume = {22},
year = {1925},

TI - Levi, Fr., Streckenkomplexe auf Flächen. (Zweite Mitteilung.)
JO - Mathematische Zeitschrift
PY - 1925
VL - 22
SP - 45
EP - 61
UR - http://eudml.org/doc/167833
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.